# SDR SWAA2015061140599

- Difficulty date: May 19, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FUSELAGE FRAME CRACKED AT BS 400, STRINGER 8R.   REPAIRED THE FRAME IAW EA.
